Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 7, 2015, 3:09 PM MDT for Bent County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2015, 3:09 PM MDT (21:09 UTC)
- Expired
- Aug 7, 2015, 3:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
County Bent County, CO
The radar
The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 3:53 PM MDT | HAIL 1 | 3 E La Junta, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3310 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WWUS85 KPUB 072109 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT FRI AUG 7 2015 COZ093-097-072145- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 309 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND SOUTHERN BENT COUNTIES UNTIL 345 PM MDT... AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HIGBEE...OR 17 MILES SOUTHEAST OF NORTH LA JUNTA... MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...HIGBEE AND JOHN MARTIN RESERVOIR. LAT...LON 3768 10312 3768 10371 3804 10349 3804 10287 TIME...MOT...LOC 2108Z 197DEG 32KT 3778 10331 $$ HODANISH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 11:18 AM MDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 7, 11:18 AM MDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MDT FRI AUG 7 2015 .UPDATE... ISSUED AT 1028 AM MDT FRI AUG 7 2015 LOW LEVEL MOISTURE HAS SPREAD THROUGHOUT THE PLAINS THIS MORNING WITH DEW POINTS RANGING IN THE LOW 60S TO UPPER 60S AT THIS TIME. LASTEST HIGH RES MODELS SUGGEST THE POTENTIAL FOR STRONG TO POTENTIALLY SEVERE STORMS THIS AFTERNOON ACROSS THE SE PLAINS AND THE PALMER DIVIDE AS CAPE VALUES WILL RANGE BETWEEN 2000-2500 J/KG...WITH BULK EFFECTIVE SHEAR VALUES BETWEEN 25-30 KTS. FORECAST SOUNDINGS ALSO INDICATE A STRONG CAP IN PLACE THROUGH 18Z. MODEL TRENDS SUGGEST CONVECTIVE INITIATION WILL TAKE PLACE DURING THE EARLY AFTERNOON HOURS AS SURFACE HEATING DESTABILIZES THE LOWER LEVELS. LUKINBEAL && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 448 AM MDT FRI AUG 7 2015 ...UPSWING IN THUNDERSTORMS EXPECTED TODAY WITH A FEW STRONG STORMS POSSIBLE ACROSS NORTHERN PORTIONS OF THE SE PLAINS... UPPER RIDGE AXIS SHIFTS EASTWARD TODAY AS THE UPPER TROF ENTERING THE CA COAST LIFTS INTO NV BY THIS AFTERNOON. THIS WILL ALLOW THE MONSOON PLUME TO SHIFT EASTWARD INTO CO AGAIN WITH SHORTWAVE EVIDENT BACK ACROSS AZ MOVING THROUGH WRN CO DURING THE AFTERNOON. HUNCH IS INCREASE IN LOW LEVEL MOISTURE OUT WEST WILL BE SLOWER THAN MODELS SUGGEST...BUT NONE-THE-LESS...WE SHOULD SEE AN INCREASE IN CONVECTION DURING THE LATE MORNING/EARLY AFTERNOON AS PORTRAYED BY VARIOUS HIGH RES MODELS. THINK MOST OF THIS ACTIVITY WILL BE HIGHER BASED...PRODUCING SOME LIGHT TO MODERATE RAINFALL AND WIND GUSTS TO 45 MPH. MEANWHILE...LOW LEVEL EASTERLY FLOW ACROSS THE PLAINS HAS BROUGHT 60 DEW POINTS BACK INTO THE SE PLAINS WITH VALUES AROUND 70 ACROSS WESTERN KS. ALREADY STARTING TO SEE STRATUS AND FOG DEVELOPING ACROSS EASTERN CO...AND EXPECT THIS TO EXPAND WESTWARD FAIRLY RAPIDLY THIS MORNING...SPREADING INTO THE I-25 CORRIDOR AND AFFECTING THE KCOS AND KPUB AREAS. SOUTHERLY FLOW WILL STRENGTHEN AHEAD OF APPROACHING DISTURBANCE THIS AFTERNOON...AND DRY LINE WILL MIX BACK NORTHWARD WITH DEW POINTS FALLING INTO THE UPPER 30S AND 40S ACROSS SOUTHERN PORTIONS OF THE AREA...WHILE VALUES LINGER IN THE 50S TO NEAR 60 ACROSS NORTHERN PORTIONS OF THE SE PLAINS BY MID/LATE AFTERNOON. WHERE DEW POINTS VALUES REMAIN AROUND 60...CAPE VALUES WILL BE AROUND 2500+ J/KG. AND WHERE LOW LEVEL WINDS CAN STAY OUT OF THE SOUTHEAST...0-6KM SHEARS WILL BE AROUND 30 KTS OR A LITTLE BETTER. GIVEN THE NORTHWARD PROGRESSION OF THE DRY LINE THIS AFTERNOON...NORTHERN PORTIONS OF THE SOUTHEAST PLAINS...KIOWA COUNTY IN PARTICULAR...WILL BE UNDER THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WITH AN EVEN HIGHER THREAT FOR NORTHEAST CO. ELSEWHERE ACROSS THE PLAINS...STRONG DOWNDRAFT OUTFLOW WINDS WILL BE POSSIBLE WITH MORE ISOLATED THUNDERSTORMS WHICH COULD APPROACH SEVERE LIMITS. SPC SWODY1 HAS SLIGHT RISK JUST CLIPPING NORTHERN PORTIONS OF KIOWA COUNTY...WITH MARGINAL RISK FOR THE SOUTHEAST PLAINS BASICALLY ALONG AND NORTH OF THE ARKANSAS RIVER VALLEY. THIS LOOKS GOOD BASED ON HRRR...NAM12 AND 4KM WRF MODEL RUNS. OF COURSE IF THE TIMING OF THE NORTHWARD PROGRESSION OF THE DRY LINE SLOWS DOWN A BIT...THEN THE SEVERE RISK COULD SHIFT SOUTHWARD...BUT BASED ON TIMING SHORTWAVE...THE CURRENT SUITE OF GUIDANCE LOOKS REASONABLE. TONIGHT...ACTIVITY SHOULD CONTINUE TO SHIFT OFF TO THE NORTHEAST WITH THUNDERSTORMS DIMINISHING DURING THE EARLY EVENING ACROSS THE SE CO PLAINS. WITH SFC WINDS REMAINING WESTERLY OVERNIGHT...NOT EXPECTING THE HIGHER DEW POINTS TO RETURN TO THE SE PLAINS. THUS REPEAT THREAT FOR STRATUS AND FOG LOOKS LOW AT THIS POINT. HOWEVER...ACTIVE MONSOON PLUME OUT WEST WILL KEEP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING THROUGH THE NIGHT. WILL HAVE TO WATCH THE WEST FORK BURN SCAR TONIGHT AS THIS AREA IS LIKELY TO RECEIVE SOME RAINFALL...BUT GIVEN THE TIMING OF THIS DISTURBANCE DURING THE OVERNIGHT HOURS...THREAT FOR FLASH FLOOD PRODUCING RAINFALL RATES LOOKS LOW AT THIS POINT. AS FOR TEMPERATURES TODAY...EXPECT A TIGHT GRADIENT FOR MAX TEMPS...WITH VALUES IN THE UPPER 90S (POSSIBLY NEAR 100) SOUTH OF THE DRY LINE...AND LOWER TO MID 90S TO THE NORTH. HEDGED VALUES UP A BIT FROM CONSENSUS MODEL BLENDS FOR LOCATIONS ALONG AND SOUTH OF THE ARKANSAS RIVER. SHOULD BE ANOTHER MILD NIGHT TONIGHT GIVEN INCREASING MID/HIGH CLOUD COVER AND PERSISTENT WESTERLY WINDS. -KT .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 448 AM MDT FRI AUG 7 2015 RELATIVELY ACTIVE LONGER TERM ANTICIPATED WITH PRIMARY METEOROLOGICAL ISSUES BEING POPS AND TEMPERATURES. RECENT COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT UPPER HIGH SHOULD SHIFT EAST INTO NORTHEASTERN TEXAS FROM SATURDAY INTO SUNDAY...BEFORE BECOMING CENTERED OVER THE TEXAS PANHANDLE BY TUESDAY. UPPER RIDGE SHOULD THEN MOVE ACROSS THE FORECAST DISTRICT FROM WEDNESDAY INTO FRIDAY. DEEPER ATMOSPHERIC MOISTURE VALUES AREA ANTICIPATED OVER THE FORECAST DISTRICT FROM SATURDAY INTO AT LEAST TUESDAY NIGHT AND WHEN COMBINED WITH NORTHERLY SURFACE SURGES SATURDAY AND SUNDAY AS WELL AS PERIODIC UPPER DISTURBANCES...EXPECT THAT INCREASED PRECIPITATION CHANCES WILL BE NOTED FROM SATURDAY INTO TUESDAY NIGHT. WITH THE PROJECTED HIGHER PRECIPITABLE WATER VALUES...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AT TIMES...ESPECIALLY FROM SATURDAY INTO TUESDAY NIGHT. IN ADDITION...STRONGER STORMS WILL ALSO BE POSSIBLE...PRIMARILY FROM THE WEEKEND INTO EARLY NEXT THANKS TO ELEVATED CAPES...LIS AND BULK SHEAR VALUES. FINALLY...BASICALLY ABOVE CLIMATOLOGICAL EARLY TO MID AUGUST TEMPERATURES ARE ANTICIPATED WITH MONDAY HAVING THE HIGHEST POTENTIAL OF NOTING BELOW SEASONAL TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1117 AM MDT FRI AUG 7 2015 VFR CONDITIONS ARE EXPECTED AT THE TAF SITES THROUGHOUT THE PERIOD...WITH BRIEF MVFR CONDITIONS POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING UNDER SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON STARTING AROUND 20-21Z...WITH KALS AND KCOS WILL HAVING THE BEST CHANCE OF SEEING TSRA NEAR THE TERMINALS...WITH VCTS AFFECTING ALL THE TERMINALS BY 21Z. KCOS HAS THE BEST CHANCE OF SEEING A STRONGER STORM IN THE VCNTY LATER THIS AFTERNOON AS STRONGER STORMS FIRE OFF THE PALMER DIVIDE. PRIMARY CONCERNS FOR ALL TERMINALS WILL BE GUSTY OUTFLOW WINDS...LIGHTNING...AND BRIEF HEAVY RAINFALL. THUNDERSTORM ACTIVITY WILL DIMINISH HEADING INTO THE OVERNIGHT HOURS WITH KCOS SEEING THUNDERSTORMS LINGERING CLOSE TO THE TERMINAL FOR A LONGEST OF THE TAF SITES. VFR CONDITIONS ARE EXPECTED OVERNIGHT AS WINDS SHIFT TO THE N/NE FOR KCOS AND KPUB. LUKINBEAL && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AL/HODANISH AVIATION...AL/TM
Hazardous weather outlook, Aug 7, 11:34 AM MDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1134 AM MDT FRI AUG 7 2015 COZ058>089-093>099-081745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1134 AM MDT FRI AUG 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AROUND NOON...THEN SPREAD EASTWARD ACROSS THE SOUTHEAST PLAINS DURING THE AFTERNOON AND EVENING HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...WITH THE GREATEST THREAT GENERALLY EAST OF A LINE FROM COLORADO SPRINGS TO LA JUNTA TO SPRINGFIELD. LOCALLY DAMAGING WIND GUSTS TO AROUND 60 MPH...HAIL UP TO 2.0 INCHES IN DIAMETER...AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ONE OR TWO TORNADOES WILL BE POSSIBLE...ESPECIALLY ACROSS KIOWA COUNTY. THE BEST CHANCE OF OVERALL SEVERE WEATHER WILL BE OVER KIOWA COUNTY AND NORTHEAST EL PASO COUNTY. ELSEWHERE...THUNDERSTORMS WILL BE HIGHER BASED...BUT STILL CAPABLE OF PRODUCING ERRATIC GUSTY WINDS UP TO 50 MPH...LIGHTNING...AND BRIEF HEAVY RAINFALL. THUNDERSTORMS WILL DIMINISH FOR MOST AREAS DURING THE EVENING HOURS...HOWEVER SOME SHOWERS AND THUNDERSTORMS MAY PERSIST ALONG THE CONTINENTAL DIVIDE INTO THE EARLY MORNING HOURS. LIGHTNING AND BRIEF MODERATE RAINFALL WILL BE POSSIBLE WITH THE MORE ISOLATED STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FROM SATURDAY THROUGH THURSDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...PRIMARILY FROM THE AFTERNOON INTO THE NIGHTTIME HOURS. THE PRIMARY STORM CONCERNS WILL BE HEAVY RAIN...CAPABLE OF PRODUCING LOCALIZED FLASH FLOODING... HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL UP TO 1 INCH IN DIAMETER...AND GUSTY WINDS UP TO 55 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. 13/13
In the hours before
Special weather statement, Aug 7, 2:25 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 225 PM MDT FRI AUG 7 2015 COZ093-094-097-072115- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 225 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 315 PM MDT... AT 225 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES EAST OF THATCHER...OR 30 MILES SOUTH OF LA JUNTA...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES. LAT...LON 3745 10320 3743 10387 3773 10375 3780 10302 TIME...MOT...LOC 2025Z 201DEG 26KT 3755 10369 HODANISH
Special weather statement, Aug 7, 3:09 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT FRI AUG 7 2015 COZ093-097-072145- LA JUNTA VICINITY/OTERO COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 309 PM MDT FRI AUG 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO AND SOUTHERN BENT COUNTIES UNTIL 345 PM MDT... AT 308 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HIGBEE...OR 17 MILES SOUTHEAST OF NORTH LA JUNTA... MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...HIGBEE AND JOHN MARTIN RESERVOIR. LAT...LON 3768 10312 3768 10371 3804 10349 3804 10287 TIME...MOT...LOC 2108Z 197DEG 32KT 3778 10331 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:25 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Aug 7, 3:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| Aug 7, 3:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero, Prowers | 39 min |
| Aug 7, 3:51 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 35 min |
| Aug 7, 3:54 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Aug 7, 4:47 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Aug 7, 4:49 PM MDT | Special Weather Statement | PUB | Kiowa | 41 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.